The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Full-Text PDF (249 KB) | Metadata | Table of Contents | JEMS summary
Volume 13, Issue 5, 2011, pp. 1477–1503
DOI: 10.4171/JEMS/286

Published online: 2011-07-13

Homogenization in polygonal domains

David Gérard-Varet[1] and Nader Masmoudi[2]

(1) Ecole Normale Superieure, Paris, France
(2) New York University, USA

We consider the homogenization of elliptic systems with $\eps$-periodic coefficients. Classical two-scale approximation yields a $O(\eps)$ error inside the domain. We discuss here the existence of higher order corrections, in the case of general polygonal domains. The corrector depends in a non-trivial way on the boundary. Our analysis extends substantially previous results obtained for polygonal domains with sides of rational slopes.

No keywords available for this article.

Gérard-Varet David, Masmoudi Nader: Homogenization in polygonal domains. J. Eur. Math. Soc. 13 (2011), 1477-1503. doi: 10.4171/JEMS/286